Alert archive / North Carolina / Tornado Warnings in 2024
Tornado Warning 32, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this tornado warning at Aug 8, 2024, 6:34 AM EDT for Greene County, Pitt County, North Carolina. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2024, 6:34 AM EDT (10:34 UTC)
- Expired
- Aug 8, 2024, 6:45 AM EDT
- In force
- 11 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Greene County, NC, Pitt County, NC
The radar
The Raleigh/Durham radar (KRAX), 71 km from the middle of the area, began a volume at 10:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 2:49 AM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 10.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1118 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 13.6
The text
As transmitted.
594
WFUS52 KMHX 081034
TORMHX
NCC079-147-081045-
/O.NEW.KMHX.TO.W.0032.240808T1034Z-240808T1045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Newport/Morehead City NC
634 AM EDT Thu Aug 8 2024
The National Weather Service in Newport has issued a
* Tornado Warning for...
Northwestern Greene County in eastern North Carolina...
Western Pitt County in eastern North Carolina...
* Until 645 AM EDT.
* At 634 AM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles west of Farmville, moving northwest at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northwestern Greene and western Pitt Counties, including the
following locations... Walstonburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3565 7770 3566 7768 3561 7766 3557 7774
3560 7778
TIME...MOT...LOC 1034Z 147DEG 30KT 3564 7774
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
OJCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Aug 8, 6:26 AM EDT, 8 minutes earlier.
Area forecast discussion, Aug 8, 6:26 AM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
626 AM EDT Thu Aug 8 2024
.SYNOPSIS...
Tropical Storm Debby will slowly lift across the Carolinas
through tonight, then accelerate northeastward across the Mid
Atlantic states Friday and into New England Saturday. Debby will
continue to impacts to eastern NC through Friday, including
periods of heavy rainfall bringing the threat of flash flooding
as well as the threat for tornadoes.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 5 AM Thursday...
- Rain bands from TC Debby to continue impacting ENC with
gusty winds, flooding rains, and a few tornadoes
- Tropical Storm Watch has been upgraded to a Tropical Storm
Warning from Surf City to Ocracoke Inlet.
- Tornado Watch in effect until 1pm today all of ENC./
- Flash Flood Watch remains in effect through Friday evening.
As of the 5 AM NHC Advisory, Tropical Storm Debby was located
about 30 miles NNE of Charleston, SC. Debby will continue to
slowly lift northward across eastern SC today with outer rain
bands continuing to lift across the region. Sustained winds
across Onslow Bay and Core Banks have been around 30 kt with
gusts to near 40 kt and in coordination with NHC have upgraded
the Tropical Storm Watch to a Warning and extended it northward
to Ocracoke Inlet.
The tornado threat continues much of today today with the region
remaining in the right side of the system and low-level
helicity continuing around 200-300 m2/s2. We have issued several
tornado warnings through the overnight with several impressive
couplets seen on radar and a couple of cells have had TDSs in
CC. The tornado watch continues through 1 pm and with the
environment changing little through the afternoon the watch may
need to be extended further.
Bands of heavy rain will continue to bring a threat of flash
flooding across the area today. See HYDROLOGY section below for
details.
The increase in winds and swell from Debby will lead to minor
coastal and soundside inundation beginning tonight. See the
TIDES/COASTAL FLOOD section for details.
&&
.SHORT TERM /TONIGHT/...
As of 530 AM Thursday...Debby will continue to lift north
across central NC tonight and finally begin to accelerate as it
begins to interact with the sub tropical ridge across the
western Atlantic and upper trough digging into the Midwest. The
threats from Debbie change little for tonight with tornadoes
and flash flooding the primary threats as rain bands continuing
to lift across the area. PWATs will remain around 2.5" will
continue to bring efficient rainfall rates and training of cells
will bring the threat of flash flooding. Guidance showing low
level helicity continuing around 150-250 m2/s2 and the area
remains in the favorable half of the system so individual cells
with have the potential to produce tornadoes.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
As of 0500 Thursday...Wet pattern persists with periods of
moderate to heavy rain as TC Debby lifts north Friday and a cold
front approaches the area this weekend and potentially lingers
offshore into early next week.
The official track has the center of Debby lifting across VA
Friday and accelerating NNE and approaching New England Friday
night. Regardless of exact track, how organized it is or is not,
how it interacts with the stalled front to the NE and its
parent trough, barotropic vs baroclinic, etc...all of which have
vastly different explicit solutions for the wind fields, all
possibilities keep the FA under a strong influx of tropical
moisture into the weekend. Periods of moderate to heavy rainfall
remain possible through at least Friday when the storm will
make its closest approach to the FA. See HYDRO section below for
possible flooding impacts.
Conditions begin to improve through the weekend as the passing
of Debby spurs a cold front to cross the area. However, some
question remains for the exact timing of FROPA and just how far
S the front makes it before stalling. Diurnally enhanced
showers and tstorms remain possible through through the weekend,
but rainfall rates will be considerably less than the tropical
downpours experienced earlier in the week. Early next week upper
level troughing sets up over ECONUS sending us back to a more
typical summer time, diurnal/seabreeze convection pattern
depending on exact location of the front.
&&
.AVIATION /09Z THURSDAY THROUGH MONDAY/...
SHORT TERM /Through Tonight/...
As of 615 AM Thursday...
- TC Debby to continue to impact ENC with sub-VFR conditions
and gusty winds
Bands of RA and TSRA, associated with Tropical Storm Debby,
will continue to impact eastern NC over the next 24 hrs. The
most intense bands of RA will produce IFR, or lower, VIS and
gusty winds. A brief tornado will be possible as well. Outside
of the bands of rain, CIGs will vary between MVFR and VFR. From
a probabilistic standpoint, the greatest chance of MVFR, or
lower, CIGs appears to be from KOAJ to KISO to KPGV, with more
varying CIGs for KEWN.
LONG TERM /Friday through Monday/...
As of 0510 Thursday...TC Debby will impact the area into the
weekend bringing periods of heavy rain, low CIGs, and gusty
winds into Saturday morning. Extended periods of flight
restrictions likely before conditions improve late in the
weekend behind a cold front that could linger near the area into
early next week.
&&
.MARINE...
SHORT TERM /through Tonight/...
As of 420 PM Thursday...
- Increasingly dangerous marine conditions developing due to
Tropical Storm Debby
- A Tropical Storm Warning has been issued from Surf City to
Ocracoke Inlet.
Dangerous boating conditions expected to continue through the
short term period as TC Debby slowly lifts across the Carolinas.
Winds will steadily increase through the period as the cyclone
slowly lifts north and the gradient tightens, and widespread
winds of 20-30kt and gusts around 30-40 kt are expected across
all waters. The Tropical Storm Watch has been upgraded to a
Tropical Storm Warning and extended north to Ocracoke Inlet as
buoy obs showing across Onslow Bay and Cape Lookout around 30 kt
and gusts to around 40 kt. Seas peak at 9-11 feet across
Raleigh and Onslow Bays tomorrow afternoon into Fri morning,
while north of Cape Hatteras seas will max out at 6-9 feet.
LONG TERM /Friday through Monday/...
As of 530 AM Thursday...Debby is currently forecast to pass W
of the area Friday and depart to the NE Sat in conjunction with
a cold front passing through from NW to SE on Sunday.
&&
.HYDROLOGY...
As of 525 AM Thursday...Flood Watch continues for the area
through Friday. Bands of heavy rainfall over the past 48 hours
have brought widespread 2-4" with several areas receiving 5-6"
with isolated higher amounts per MRMS. Bands of heavy rainfall
with rates in excess of 2" per hour will continue to bring the
threat of flash flooding through Friday. Additional rainfall
amounts of 3-6 inches with locally higher amounts will be
possible. Additionally, the risk for inland river flooding will
increase late this week and next week. It should be noted that
there remains potential for significant river flooding to occur
if the current rainfall forecast holds.
&&
.TIDES/COASTAL FLOODING...
As of 6 AM Thursday...Minor storm surge inundation 1-2 ft will
be possible for coastal areas from Surf City to Ocracoke Inlet
tonight into Friday. Water rises are also possible for inland
rivers, where the coastal flood advisory has been expanded. High
Surf Advisory has been issued from Hatteras Island down to Surf
City. Rough surf and localized beach erosion are expected.
There is also potential for localized ocean overwash from
Hatteras Island down to Surf City in locations with vulnerable
dune structure, esp around times of high tide. Dangerous rip
currents and shorebreak will also continue to be a threat for
the beaches, continuing into the weekend.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Tropical Storm Warning for NCZ195-196-199.
Flood Watch through Friday evening for NCZ029-044>047-079>081-
090>092-094-193>196-198-199-203>205.
Coastal Flood Advisory until 11 AM EDT Friday for NCZ080-081-
094-194>196-199-204.
High Surf Advisory until 8 AM EDT Friday for NCZ195-199.
Beach Hazards Statement through this evening for NCZ195-196-
199-203>205.
High Surf Advisory until 2 PM EDT Friday for NCZ196-204-205.
MARINE...Small Craft Advisory until midnight EDT Friday night for
AMZ131-230-231.
Small Craft Advisory until noon EDT Saturday for AMZ135-150.
Small Craft Advisory until midnight EDT Friday night for
AMZ136-137.
Small Craft Advisory until 4 PM EDT Saturday for AMZ152-154.
Tropical Storm Warning for AMZ156-158.
&&
SYNOPSIS...MHX
NEAR TERM...SK/MS
SHORT TERM...SK/MS
LONG TERM...CEB
AVIATION...SK/CEB
MARINE...SK/CEB
HYDROLOGY...MHX
TIDES/COASTAL FLOODING...MHXHazardous weather outlook, Aug 8, 2:52 AM EDT, 3 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 252 AM EDT Thu Aug 8 2024 NCZ029-044>047-079-090>092-193-198-090700- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Duplin-Lenoir- Jones-Northern Craven-Inland Onslow- 252 AM EDT Thu Aug 8 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... ...TORNADO WATCH 613 IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. Tropical Cyclone Debby will continue to impact eastern North Carolina through the night with heavy rain, flooding, gusty winds, and a few tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. Tropical Cyclone Debby will continue to impact eastern North Carolina through Friday with heavy rain, flooding, gusty winds, and a few tornadoes. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ203-090700- Northern Outer Banks- 252 AM EDT Thu Aug 8 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... ...TORNADO WATCH 613 IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. Tropical Cyclone Debby will continue to impact eastern North Carolina through the night with heavy rain, flooding, gusty winds, and a few tornadoes. There will also be a risk of dangerous beach conditions. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. Beach Hazards Statement. Tropical Cyclone Debby will continue to impact eastern North Carolina through the night with heavy rain, flooding, gusty winds, and a few tornadoes. There will also be a risk of dangerous beach conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ080-081-094-194-090700- Beaufort-Mainland Hyde-Pamlico-Southern Craven- 252 AM EDT Thu Aug 8 2024 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 AM EDT FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... ...TORNADO WATCH 613 IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Flood Watch. Tornado Watch. Tropical Cyclone Debby will continue to impact eastern North Carolina through the night with heavy rain, flooding, gusty winds, and a few tornadoes. There will also be a risk of dangerous beach conditions, and minor coastal flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Flood Watch. Tornado Watch. Tropical Cyclone Debby will continue to impact eastern North Carolina through the night with heavy rain, flooding, gusty winds, and a few tornadoes. There will also be a risk of dangerous beach conditions, and minor coastal flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ196-204-090700- East Carteret-Ocracoke Island- 252 AM EDT Thu Aug 8 2024 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 AM EDT FRIDAY... ...HIGH SURF ADVISORY IN EFFECT UNTIL 2 PM EDT FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... ...TORNADO WATCH 613 IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Flood Watch. High Surf Advisory. Tornado Watch. Tropical Cyclone Debby will continue to impact eastern North Carolina through the night with heavy rain, flooding, gusty winds, and a few tornadoes. Dangerous beach conditions and minor coastal flooding will also be a concern. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Flood Watch. High Surf Advisory. Tornado Watch. Beach Hazards Statement. Tropical Cyclone Debby will continue to impact eastern North Carolina through Friday with heavy rain, flooding, gusty winds, and a few tornadoes. Dangerous beach conditions and minor coastal flooding will also be a concern. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ195-199-090700- West Carteret-Coastal Onslow- 252 AM EDT Thu Aug 8 2024 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 AM EDT FRIDAY... ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 AM EDT FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... ...TORNADO WATCH 613 IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... ...TROPICAL STORM WATCH IN EFFECT... ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Flood Watch. High Surf Advisory. Tornado Watch. Tropical Storm Watch. Tropical Cyclone Debby will continue to impact eastern North Carolina through the night with heavy rain, flooding, gusty winds, and a few tornadoes. Dangerous beach conditions and minor coastal flooding will also be a concern. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Flood Watch. High Surf Advisory. Tornado Watch. Tropical Storm Watch. Beach Hazards Statement. Tropical Cyclone Debby will continue to impact eastern North Carolina through Friday with heavy rain, flooding, gusty winds, and a few tornadoes. Dangerous beach conditions and minor coastal flooding will also be a concern. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ205-090700- Hatteras Island- 252 AM EDT Thu Aug 8 2024 ...HIGH SURF ADVISORY IN EFFECT UNTIL 2 PM EDT FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... ...TORNADO WATCH 613 IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Surf Advisory. Tornado Watch. Tropical Cyclone Debby will continue to impact eastern North Carolina through the night with heavy rain, flooding, gusty winds, and a few tornadoes. Dangerous beach conditions and minor coastal flooding will also be a concern. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Surf Advisory. Tornado Watch. Beach Hazards Statement. Tropical Cyclone Debby will continue to impact eastern North Carolina through Friday with heavy rain, flooding, gusty winds, and a few tornadoes. Dangerous beach conditions and minor coastal flooding will also be a concern. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:46 PM EDT | Beach Hazards Statement | MHX | Carteret, Dare, Hyde, Onslow | 23 hr |
| Aug 7, 8:53 PM EDT | Special Marine Warning | MHX | 22 min | |
| Aug 7, 9:40 PM EDT | Special Marine Warning | MHX | 35 min | |
| Aug 7, 10:13 PM EDT | Severe Thunderstorm Warning | MHX | Duplin, Onslow | 32 min |
| Aug 7, 10:33 PM EDT | Flash Flood Warning | MHX | Duplin, Jones, Lenoir, Onslow | 3 hr |
| Aug 7, 10:36 PM EDT | Special Weather Statement | MHX | Duplin | 24 min |
| Aug 8, 12:12 AM EDT | Tornado Warning | MHX | Jones, Lenoir | 33 min |
| Aug 8, 1:01 AM EDT | Tornado Warning | MHX | Jones, Onslow | 29 min |
| Aug 8, 1:30 AM EDT | Tornado Warning | MHX | Duplin, Jones, Lenoir, Onslow | 30 min |
| Aug 8, 1:37 AM EDT | Tornado Warning | MHX | Greene, Lenoir | 38 min |
| Aug 8, 1:50 AM EDT | Severe Thunderstorm Warning | MHX | Carteret, Craven, Jones, Onslow | 40 min |
| Aug 8, 1:54 AM EDT | Tornado Warning | MHX | Jones, Lenoir | 36 min |
| Aug 8, 2:08 AM EDT | Tornado Warning | MHX | Greene | 24 min |
| Aug 8, 2:23 AM EDT | Tornado Warning | MHX | Greene, Jones, Lenoir | 37 min |
| Aug 8, 3:22 AM EDT | Tornado Warning | MHX | Greene | 23 min |
| Aug 8, 4:11 AM EDT | Tornado Warning | MHX | Beaufort, Craven, Pitt | 34 min |
| Aug 8, 4:25 AM EDT | Tornado Warning | MHX | Duplin | 22 min |
| Aug 8, 4:34 AM EDT | Tornado Warning | MHX | Beaufort, Pitt | 26 min |
| Aug 8, 4:56 AM EDT | Tornado Warning | MHX | Martin, Pitt | 34 min |
| Aug 8, 4:59 AM EDT | Tropical Storm Warning | MHX | Carteret, Onslow | 15 hr |
| Aug 8, 5:31 AM EDT | Tornado Warning | MHX | Craven, Jones, Lenoir, Pitt | 29 min |
| Aug 8, 5:32 AM EDT | Tornado Warning | MHX | Craven, Greene, Lenoir, Pitt | 28 min |
| Aug 8, 5:40 AM EDT | Tornado Warning | MHX | Greene | 35 min |
| Aug 8, 6:00 AM EDT | Tornado Warning | MHX | Greene, Pitt | 30 min |
| Aug 8, 6:38 AM EDT | Flash Flood Warning | MHX | Carteret, Craven, Greene, Jones, Lenoir, Onslow and 1 more | 3 hr |
| Aug 8, 7:41 AM EDT | Tornado Warning | MHX | Beaufort, Craven, Pitt | 34 min |
| Aug 8, 8:16 AM EDT | Tornado Warning | MHX | Pitt | 29 min |
| Aug 8, 8:37 AM EDT | River Flood Warning | MHX | Jones | 5 days |
| Aug 8, 10:02 AM EDT | River Flood Warning | MHX | Greene, Lenoir, Pitt | 10 days |
| Aug 8, 10:04 AM EDT | River Flood Warning | MHX | Jones, Lenoir | 13 days |
| Aug 8, 10:13 AM EDT | River Flood Warning | MHX | Pitt | 10 days |
| Aug 8, 11:30 AM EDT | Tornado Warning | MHX | Greene, Lenoir | 30 min |
| Aug 8, 11:46 AM EDT | Flash Flood Warning | MHX | Carteret, Craven, Greene, Jones, Lenoir, Onslow and 1 more | 3 hr |
| Aug 8, 5:43 PM EDT | Tornado Warning | MHX | Beaufort, Craven, Jones, Pitt | 32 min |
| Aug 8, 6:23 PM EDT | Tornado Warning | MHX | Beaufort, Martin, Pitt | 52 min |
| Aug 8, 6:37 PM EDT | River Flood Warning | MHX | Duplin | 4 days |
| Aug 8, 6:47 PM EDT | River Flood Warning | MHX | Onslow | 3 days |
Nearby
Tornado Warnings in North Carolina, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.